# SDR DALA2021112207161

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N879DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31990
- Aircraft time: 13,437 hours, 4,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8199157) DURING INSPECTION FOUND EMEGENCY PATH LIGHTING (SEAT MOUNTED) @ ROW 25 DEF MISSING INOP. INSTALLED NEW LIGHT ASSY' AT ROW 25 DEF PER B737 AMM 33-51. OPS CHK GOOD.
